Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ra'Ub

3rd month into Accutane and nothing. Help.

Recommended Posts

I finished my 2nd month of the course, now I'm going into the 3rd month, and I barely notice any differences. I never really felt the drug, honestly.

No side effects, no improvements, no worsening, nothing. I'm starting to doubt if it works at all. Even my blood tests are the same. I didn't even feel the most common things associated with accutane, like dry skin and lips.

I don't wanna get discouraged, I will finish the course, but seriously, is this how it's supposed to be? 

Edited by Ra'Ub

Share this post


Link to post
Share on other sites

Finding the right dosage is extremely important, however don't forget to be patient. I am now on my fourth month of accutane, and during the first three months, i saw absolutely no importvments or side effects, like you. Now finishing my fourth month, it is amazing as to the difference accutane has made. Trust me, I know it can be very stressful, but it'll get better. If your acne doesn't start to improve by the end of your fourth month, then you should really have a discussion with your dermatologist. 

Share this post


Link to post
Share on other sites

im 110 lbs and on 60 mg a day from the beginning and I'm on month five of my second time taking it and i still haven't seen improvement yet so yes you need to find a good dose, usually its 1mg/kg so for you around 70 or 80 would be recommended, but I'm taking even more than that and it still hasn't made a difference yet. the drug affects everyone differently, some huge men clear on 10 mg after two months, some tiny girls like me still haven't cleared on the fifth month of a high dose. theres no way to know or guarantee how or when it will work for you. If you feel NO side effects at all, you should definitely let your derm know.

Share this post


Link to post
Share on other sites

20mg is low dose but im surprised ur not experiencing any common side effect.

Edited by moomoocow

Share this post


Link to post
Share on other sites

70kg and 20mg is an underdose. You're going to need more than that, I would say at least 60mg a day but you should definitely check with your doctor before doing this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×